# SDR 2023FA0000683

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: General aviation
- Aircraft: N8352D
- Make and model: Piper PA-28-161
- Aircraft serial: 288116179
- Aircraft time: 7,984 hours
- Engine: Lyc O320D3G
- Engine time: 5,221 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CCST41AEL6510241
- Part serial: 7397208H1
- Condition: Cracked
- Location: #2
- Part time: 1,171 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE PILOT SENSED A "POP" ENGINE BEGAN RUNNING ROUGH WITH POWER LOSS.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  INVESTIGATION FINDS #2 CYLINDER CRACK ACROSS TOP SPARK PLUG HOLE.  CYLINDER ENGINE COMPONENTS INC. (ECI) PART NUMBER CCST4.1 AEL65102-4.1, SERIAL/BATCH NUMBER 73972-08H (01) INSTALLED JANUARY 2000.  TIME IN SERVICE 1171 HOURS
